# SDR SWAA2022021508175

- Difficulty date: June 17, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 62,745 hours, 36,856 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BETWEEN STA 747 AND 767 UNDER R/H Z ANGLE INTERCOASTAL IS CORRODED AS MARKED / BLENDED CORROSION IAW SRM 51-10-02-0G-0 AND SRM 53-00-53-1A-2. 100% MATERIAL LOSS. OUT OF LIMITS IAW SRM 53-00-53-1A-2 DETAIL D. REMOVED OUT OF LIMITS BAFFLE AND INSTALLED NEW BAFFLE PART: 146A7505-8 ATAG:LC1201 AT STA 747 TO 767 RH UNDER Z-ANGLE IAW SRM 51-40-02-0G-0 AND DWG 146A7505 REV-. ATAG:LC1201
